# SDR FDEA201108253486

- Difficulty date: August 25, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N995FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25131
- Aircraft time: 41,441 hours, 15,658 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Part number: 143N610645
- Condition: Corroded
- Location: L2 Door
- Component: Door, Boeing
- Component part number: 148N61003
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-2 DOOR LOWER GATE HAS PITTED CORROSION AT SEAL RETAINER BRACKET.  REMOVED CORROSION, CHECKED LIMITS ORIG .200 REMOVED .035 REMAINING .165 FOUND TO BE OUT OF   LIMITS IAW SRM 52-10-02, FIG 101.  REMOVED LOWER GATE ASSY IAW AMM 52-11-38.  RECEIVED  NEW GATE ASSY PN 143N6106-45, BATCH 0002079607.  INSTALLED NEW LOWER GATE ASSY IAW SRM 51-40-02 & DWG 143N6106, MAJOR REPAIR.
